# SDR CA000919010

- Difficulty date: August 27, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 601R509677
- Condition: Broken
- Location: Cockpit
- Part time: 657 hours, 644 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON GEAR DOWN SELECTION ON APPROACH, THE LANDING GEAR HANDLE BROKE OFF. AN EMERGENCY WAS DECLARED, MANUAL RELEASE OF THE LANDING GEAR WAS PERFORMED AND LANDING WITH NO FURTHER EVENTS.THE HANDLE ASSEMBLY WAS REPLACED, A/C BACK IN SERVICE.AN AD IS BEING ISSUED TO ADDRESS THIS PROBLEM.
